# SDR ASAA201808205820

- Difficulty date: July 25, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Part serial: NSN
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  RBL 25 TRANSITION PANEL BETWEEN BS 727 AND 767 CORRODED.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED TRANSITION PANEL IAW SRM 51-40-02-0G-0, 51-40-05-0G-0.
